# SDR AALA20050622

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Engine: Ge CFM56*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1558/26 SEPT - LEFT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  PERFORMED REQUIRED SHUTDOWN AND DIVERTED TO JFK.  FOUND METAL IN OIL FILTER AND CHIP DETECTORS.  CHANGED NUMBER ONE ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
